# SDR DXTA2011071404662

- Difficulty date: July 14, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 8,205 hours, 5,069 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 99147282
- Part serial: 203
- Condition: Failed
- Location: Mlg
- Part time: 7,037 hours, 4,340 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR FAILED TO RETRACT AFTER GEAR HANDLE MOVED TO UP POSITION, INDICATION WAS 3 GREEN AND 1 RED.  R & R MLG CONTROL MODULE IAW MM 24-53-00. OPS CHECKED GOOD.
